# SDR AALA202405076268

- Difficulty date: May 4, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N837AN
- Make and model: Boeing 787-9
- Aircraft serial: 40658
- Aircraft time: 22,454 hours, 2,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trim Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: R4 Door Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R4 DOOR INTERIOR UPPER DOOR CUT OUT TRIM CRACKED. REMOVED, REPAIRED AND RE-INSTALLED R4 DOOR INTERIOR UPPER DOOR CUT-OUT. PER AMM DMC-B787-A-25-21-02-00A-520A-A, AMM DMC-B787-A-25-00-00-01A-663A-A AND AMM-DMC-B787-A-25-21-02-00A-720A-A.
